# SDR YV3R2019032300056

- Difficulty date: March 15, 2019
- Submitted: March 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N441KA
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10824
- Aircraft time: 2,405 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: B2475R
- Part serial: LOTUI
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-5 IS INOPERATIVE.
